# SDR 05FDEA02324

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- Engine: Ge CF6*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: FXEA6523082117
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 656 52-30 0008568  03AUG05  BFM CLOSE R C/W EA 6-5230-82117  DOORS - MAIN CARGO DOOR BEARING FITTING CRACKED  ENT BY: 575463 RPT BY: 575463  FACT  04AUG05  23:50  BFM R COMPLIED WITH EA 6-5230-82117 DOORS MAIN CARGO DOOR BEARING FITTING CRACKED. RII:497234 ENT BY: 573371 RPT BY: 573371.
